# SDR AUS20011043

- Difficulty date: July 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA60601
- Engine: Lyc IO540S1A5
- Propeller: Hartzl HCC3YR2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 320006519
- Condition: Cracked
- Location: Engine Collector
- Component: Engine Collector, Lyc, IO540S1A5
- Stage of operation: CR
- Nature of condition: E, B, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE TAILPIPE CRACKED ALLOWING HOT EXHAUST GAS TO ACTIVATE FIRE WARNING SYSTEM.
